# SDR DALA1200401819

- Difficulty date: January 1, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 40,595 hours, 8,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGTHS AT SEATS 38AB THRU 45AB ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY ON CHARGER M738.  SYSTEM OPERATION IS NORMAL.
